# SDR P5CA9600966

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Broken
- Location: Nr 11 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE FLAP NR 11 HAS BROKEN BRACKET ON CONNECTION ROD FROM BULLNOSE TO SLAT.  REMOVED AND REPLACED BRACKET PER BOEING SRM 51-10-01.
